| Model Number |
VLOCM0614 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during electrophysiology procedure or pacemaker implantation, the needle detached from the thread (like a pop-off needle) after 2-3 passes through tissue while using a running stitch during the final closure of the skin.Another device was used to complete the case.